# SDR WX0A2019030173384

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 48,341 hours, 29,980 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(RESUBMITTED WITH FINAL CORRECTIVE ACTION - EMERGENCY DECLARED) L/G SYS DISAGREE & NOSEWHEEL STEERING AMBER. R&R RT MLG SENSOR.
